Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lump in the armpit. Pins and needles pain in the arm. Taking methrotrexate for psoriasis. Symptoms due to medication?

Im on methotrexate for phsorisis and have found a small lump under my left armpit this morning. Ive also been experiencing pins and needles in my fingers of the same arm. I think it has something to do with my medication . Should i continue using or see my doctor? I have an appointment to see my doc next tuesday but should i continue taking my medication until i see him?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
may be your dose to be titrated as low dose weekly irs required in psoriasis 2.5 mg twice a week
you can titrate dose accordingly some deficiency can occur in taking the methotrextate can add folic acid
but consult doctor who can physically judge the need of changes required
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor